Quitting Oxycodone with Loperamide- My story begins... - Part 222

By Jungledog · Feb 28, 2015 · ·
  1. Mel,

    Pulmonary edema is a sign of heart failure. The mitral valve sits on the side of heart where blood returns from the lungs. When the mitral valve begins to fail, blood backflows to the lungs instead of moving forward. With increased pressures, the lungs become swollen with fluid. This leads to cough, shortness of breath, fatigue, and difficulty laying flat (you won't be able to breathe well). If the symptoms worsen, they may give you diuretics to help you.

    To answer your question about why you are getting sicker...endocarditis is complicated. The bacteria in your heart are destroying the valve tissue. Antibiotics kill the bacteria and hopefully slow the deterioration of the valve but they don't fix it. You will need the surgery for that. Your doctor decided to try to treat the infection first but if the valve continues to worsen or the heart failure gets worse, then they may need to fix it sooner. This is what happened to my Dad. They treated him for weeks with antibiotics but it turned out the bacteria was resistant to the first antibiotic so the infection and valve worsened. They had to replace the valve and then changed antibiotics. It was no picnic but he did well.

    I wish you had your family nearby. Rest as much as you can. Pay attention for any new symptoms and report them right away.

    GDW, yeah the whole Benadryl thing is amazing to me!!! Lol. I am doing fine and am glad you are starting to feel better.

    Love to you both.

    Jungledog added 5 Minutes and 9 Seconds later...

    And yes, my daughter is in college!

    Jungledog added 1195 Minutes and 12 Seconds later...

    Morning all! I am feeling good. Weight holding, eating right, etc. I changed my antidepressant to Celexa and cut the dose. Will see how it goes. At the 6 month mark I will taper and stop it. This will also help my weight and my brain should be back to normal whatever that is.

    Off to a birthday party for a 3 year old with my whole family. It is joyful to have everyone home! Spontaneously kissed my husband today. It surprised us both so I guess things improving there too.

    Keep sober all. Love ya.

Comments

  1. BeachWalk
    Great to hear about the switch to Celexa - the precursor to Lexapro. I think that will also help with weight loss compared to Cymbalta.

    I have been having bad insomnia -- sleep when I can. Don't get to sleep until very late, then wake up early. This morning I awoke because of acute restless legs -- so annoying. It's from the kratom. The last I had taken was 8 hours prior. I feel like kratom withdrawals are nothing when I think of going cold turkey a few years back off oxycodone. That was hell; as you know because you did it too.

    I'm still so grateful for finding kratom to aid in my oxycodone withdrawals this time around. Between that and gabapentin, they were godsends. I only take about 100 mg of gabapentin a day, but the kratom is causing me the most problems now. While it is a good pain reliever, it has gotten to the point where it is now a hindrance to my emotional health; and dare I say a new addiction. No, I don't like saying that but it's true. I do not like feeling withdrawals so severe that they wake me up out of a sound sleep. I look at the restless legs as completely pissing me off since I feel like I can withdraw from kratom with an attitude now.... like hey I've done worse withdrawals than you (kratom) with oxycodone so I've got this.

    So that's my story for today. I'm also having hot and cold flashes but other than that I'm fine. I started decreasing my kratom yesterday by 1/4 teaspoon like you are doing. That was a great idea. I will do this until I am off completely. Then I think I'll stick w/ibuprofen and baclofen for my pain management. I take naratriptan for acute migraines.

    But enough about me for crying out loud. Have fun at the 3 year old party. Little children are such a balm for what ails us. They take us out of ourselves.

    Have a good one JD and everyone else out there.

    PS - Thanks again for letting me post on your thread. I swore I was going to start my own but just can't do it yet. Appreciate your kindness. :vibes:
  2. BeachWalk
    In withdrawal purgatory - not hell - just purgatory, tapering off kratom. Funny thing, it's inevitable even if one uses kratom to come off oxycodone, which is what I did, that withdrawal symptoms will rear their ugly head.

    I am still thrilled that kratom eased the withdrawal off oxycodone so much better than without it, but now I'm paying the piper. In spite of it all, it's not that bad. Nothing compared to oxycodone withdrawals. Just the usual diarrhea, jumping out of skin, restless legs, acute depression and a rollercoaster of emotions. I still know I can do this. It's only a matter of time, strength and gabapentin. :s
  3. marathonmel7
    Hey JD, glad to hear things are going well for you. I updated my thread today so you can read there my current situation. Things are getting resolved luckily. But, I thank you for you knowledge and help and support. I am trying really hard to get better. i mentioned on my thread today that I ate my first real mean in a couple of weeks today. It was good and i actually kept it all down. So, that's a plus. Next week they are supposed to do a full cardiac workup on me to assess things and see how I am doing. I can tell you though that I don't really feel any better. I am just fighting like crazy to stay afloat here. But, it will all turn out ok I believe in the end. Whatever action takes place.

    Have fun with your son and glad you and hubs kissed. That's sweet. Now maybe some sex? haha Have lots for me cause i'm not allowed it nor do I think I have a guy anymore to have it with :(

    Anyways, I'm off to try and rest, sleep. Hopefully, my cough doesn't keep me up all night. Take care of yourself. Love to you and yours!
To make a comment simply sign up and become a member!